Menu
SNW-Website-Hero-Image-Spilt-Milk-2000x1005

Spilt Milk: Episode 6

By Leanne Simpson

This content contains explicit and sensitive information that may not be suitable for all ages.

Switching medications is hard, especially when you throw up/pass out in a Booster Juice. Join me (and my dogs!) as we talk about the trials and tribulations of med changes. Or just look at how cute and fuzzy their little heads are.

Comments

sanley
Report

Ive just had my meds changed and the side effects are not good. My head feels like its in a thick fog.. makes it hard to cope

Carolyn2
Report

Wow, Leanne, resilience is YOU! And you embody “Fight For Your Happiness”. A true inspiration for everyone in the SickNotWeak community. Feeling “blessed” to have connected with you.

Leanne
Report

Thanks Carolyn! And to Sanley, I’m sorry you’re going through a rough time. When my head’s in a fog, I try to spend as much time as I can outside in the sunshine (usually with my dogs). Maybe do something to treat yourself today? (I’m thinking ice cream)

Add Comment